# SDR EISA98302

- Difficulty date: December 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275WC
- Make and model: Boeing 727277
- Aircraft serial: 20549
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF ROUTINE C-CHECK WORK CARD, FOUND FS 178 BULKHEAD CRACKED, JUST BELOW RADAR ANTENNA.  REMOVED DAMAGED AREA, FABRICATED AND INSTALLED FILLER AND DOUBLER PER B727 SB 53-0213.  (M)
